# SDR SWIA200820667

- Difficulty date: December 16, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 17,882 hours, 14,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4507 - THIRD AFT CEILING EMERGENCY FLOOD LIGHTS INOP.  RELAMPED.
